Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The construction of an asymptotic center with a fixed-point property


Author: Michael Edelstein
Journal: Bull. Amer. Math. Soc. 78 (1972), 206-208
MSC (1970): Primary 4785; Secondary 5485
DOI: https://doi.org/10.1090/S0002-9904-1972-12918-5
Errata, Volume 78: Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1087--1087
MathSciNet review: 0291917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4785, 5485

Retrieve articles in all journals with MSC (1970): 4785, 5485


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12918-5